Help my buddy with AT2/Erase
- 10-07-2012, 01:26 PM
Help my buddy with AT2/Erase
6 months ago I asked you to help my buddy (cant post the link, but it's here on AM) and he took your advice and have been training and eating well since.
We have talked about him starting on Alpha T2 and Erase and he decided he wanted to start this week.
He started out this wednesday with the following schedule:
AM: 1xAT2 and 1xErase
Afternoon: 1xAT2 and 1xErase
Until today he has had no problems at all with the stack. Since he haven't had any problems, he decided to up the dose of AT2 in the AM. So he took 2xAT2 and 1xErase at around 8 AM.
About an hour after he started to feel a bit strange. He was cold (especially his hands and feet), his teeth were chattering and he was shaking, so he had to lie down.
He called me a couple of hours later and I told him to try and eat something, because he hadn't had anything all morning except water. Almost instantly after he ate a little, he started to feel better and by noon he was feeling much better.
I took his BP around 2 and it was fine. We did 25 minutes of HIIT around 3:30 and he felt fine. We agreed that he probably shouldn't take any AT2 the rest of the day, but he did take 1xErase with his PWO shake and is feeling fine after the last +2 hours.
So what should we make of this? Anxiety seems to be the obvious reason since he has been handling 1xAT2 just fine, but I really don't feel qualified to make that call.
So please help a brother out. Thank you in advance.
- 10-08-2012, 09:33 AM
So he took the old dose this morning (1xAT2 and 1xErase) and haven't had any problems at all.
What should we make of this? To me it seems weird if he can handle 1xAT2 without problems, but 2 is way to much, but maybe it's just me?
- 10-08-2012, 02:11 PM
He might just be extremely sensitive to rauwolscine.
It almost sounds like low blood sugar symptoms, how long is he waiting to eat after dosing?PES - PM me anytime for any questions
"Like" us on Facebook
Subscribe to the PES Newsletter for all Specials and Announcements
10-09-2012, 12:55 AM
Normally just 30-45 minutes.
But he told me this.. he took the dose at 8am and when I talked to him around 10 he haven't had anything to eat since 10pm the night before, so maybe it's indeed just low blood sugar.
Yesterday he took:
1xAT2/1xErase at 7am
1xAT2/1xErase at 2pm
He didn't experience any notable sides at all.
What advice should I give him? Should he give 2 AT2 caps in the am another go? Or should he just accept, that he can't handle more than 1 cap AT2 at a time?
10-11-2012, 02:36 PM
Sounds like he is sensitive to rauwolscine like Kevin mentioned. He could try dosing 1 cap 3xday
10-11-2012, 05:23 PM
That could maybe work.
Any suggestion on how one would go about dosing 1 cap 3xday?
Something like 3-4 hours apart? Or would that be to close?
10-11-2012, 06:07 PM
That would work, just dose away from meals for it to be effectiveOriginally Posted by bdybldnaam
10-14-2012, 07:14 PM
10-30-2012, 10:10 AM
He's been trying various schedules the past couple of weeks, but he keeps going back to 2 caps AT2/day.
3 seems like to much to him. I hard to describe he says, but he's just not feeling well, when dosing 3 caps. Maybe it's in his head or maybe it really is the rauwolscine - who knows..?
So he made his peace with 2xAT2 and 3xErase/day and he is loving the stack!!
He's already seeing some progress which is great..
10-30-2012, 11:04 AM
Thanks for the feedback and update, my wife doses AT2 the same way.Originally Posted by bdybldnaam
10-30-2012, 02:08 PM
Similar Forum Threads
- By jrw in forum Supplement LogsReplies: 3Last Post: 01-20-2011, 05:04 PM
- By yghetr in forum AnabolicsReplies: 11Last Post: 12-24-2008, 12:14 AM
- By CHAPS in forum IGF-1/GHReplies: 12Last Post: 06-02-2006, 01:25 AM
- By markjr in forum AnabolicsReplies: 53Last Post: 02-25-2005, 05:38 PM
- By superman15 in forum AnabolicsReplies: 12Last Post: 11-16-2004, 10:55 PM